Advertising Disclosure
10 Best nyquil for cold in Canada
- Best Choice01Vicks
Vicks DayQuil Cold & Flu Multi-Symptom Relief Liquid Capsules + Vicks NyQuil Cold & Flu Multi-Symptom Relief Liquid Capsules, Total 48 Count
Free ShippingMain highlights- When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.
- NyQuil - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep.
- DayQuil -Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Non-Drowsy.
- Curious about how we select the top products for you? Explore How It Works
- 02Sambucol
Sambucol Black Elderberry Anti-Viral Flu Care | Quickly Relieves Cold & Flu Symptoms | Immune Support & Antioxidant | Ideal for Families | Syrup, 230 mL, blue
17% Off Free ShippingMain highlights- Syrup to shortens duration of influenza a and b, reduces severity of symptoms
- Helps relieve: Cough, congestion, fever, aches and pains
- Country of origin ‏ : ‎ France
- Ages 2+
- 03Vicks
Vicks Children's NyQuil Cold and Cough Syrup, Multi-Symptom Relief from Cough, Runny Nose, Sneezing, Berry Flavoured, Ages 6+, 236 mL
Free ShippingMain highlights- To ensure the product that you use is right for you, always read and follow the label.
- Temporarily relieves common cold symptoms Cough due to Colds, Sneezing, & Runny Nose
- Keep all medicine out of reach of children.
- For ages 6 years and up.
- Berry Flavored
- 04Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain Reliever, Fever Reducer, Non-Drowsy Formula, 354ml
11% Off Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND; Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS; Life doesn’t stop when you have a cold; DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF; DayQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST; Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache; fever, sore throat pain, minor aches and pains; stuffy head and cough
- Value for Money05Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 20ct
32% Off Free ShippingMain highlights- eZ Tabs are easy to swallow and provide fast and effective relief
- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 10 + 10 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each Nightime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nightime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 06Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 07Vicks
Vicks DayQuil COMPLETE Cold and Flu LiquiCaps Medicine, Non-Drowsy Daytime Multi-Symptom Relief for Cough , Congestion, Fever, Sore Throat Pain, 24 Count
Free ShippingMain highlights- Small package
- SMALLEST BRANDED, 4-ACTIVE, DAYTIME LIQUICAPS. DayQuil COMPLETE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day
- PAIN RELIEF & FEVER REDUCER. DayQuil COMPLETE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer
- MULTI-SYMPTOM RELIEF with DayQuil COMPLETE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- 08Vicks
Vicks DayQuil COMPLETE Cold and Flu Medicine, Liquid Medicine,Honey Flavour, Daytime, Non-Drowsy relief for Cough, Fever, Sore Throat Pain, Sinus congestion, Sinus Pain, Chest Congestion, 354 ml
Free ShippingMain highlights- To ensure this product is right for you, always read and follow the label. Keep out of reach of children
- PROVEN RELIEF. Proven cough, cold & flu symptom relief from Vicks - the world’s #1 selling OTC cough and cold brand*
- FEEL BETTER FAST. Life doesn’t stop when you have a cold. DayQuil COMPLETE with Honey fights your worst cold and flu symptoms so you can power through your day
- COATS AND SOOTHES YOUR THROAT. Get effective multi-symptom relief plus the throat coating action of NyQuil COMPLETE with Honey
- ALL-IN-ONE COLD & FLU SYMPTOM RELIEF. DayQuil COMPLETE with Honey relieves: nasal congestion and pain, chest congestion, cough due to cold, cough with phlegm, sore throat pain, headache, minor aches & pains, fever, and thins & loosens mucus
- 09Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Nighttime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 nighttime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen to help relieve pain and reduce fever and 10 mg of Dextromethorphan Hydrobromide to help suppress coughs
- Made with 5 mg of Phenylephrine Hydrochloride to for nasal decongestion, and 2 mg of Chlorpheniramine Maleate antihistamine to help runny noses and sneezing
- Get effective relief of symptoms including: nasal congestion, dry cough, fever, aches and pains, and runny nose and sneezing due to the common cold or flu
- 40-count package of Tylenol Cold Extra Strength Night Time Tablets help relieve your cold symptoms
- 10Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain & Fever Reducer, Non-Drowsy Formula, 24 Liquid Capsules
13% Off Free ShippingMain highlights- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF. DayQuil Cold & Flu Liquicaps medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST. Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache, fever, sore throat pain, minor aches and pains, stuffy head and cough